MathSciNet Relay Station
MathSciNet bibliographic data
MR1823929 (2002a:03094) 03E15 (28A05 60B05)
Dasgupta, Abhijit Borel complexity of the space of probability measures. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2441–2443 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement